An isoperimetric inequality for a nonlinear eigenvalue problem (vol 29, pg 21, 2012)

被引:5
作者
Croce, Gisella [1 ]
Henrot, Antoine [2 ]
Pisante, Giovanni [3 ]
机构
[1] Univ Havre, Lab Math Appl Havre, 25 Rue Philippe Lebon, F-76063 Le Havre, France
[2] Univ Lorraine, Inst Elie Cartan Nancy, CNRS, INRIA,UMR 7502, F-54506 Vandoeuvre Les Nancy, France
[3] Univ Naples 2, Dipartimento Matemat & Fis, I-81100 Caserta, Italy
来源
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE | 2015年 / 32卷 / 02期
关键词
Shape optimization; Eigenvalues; Symmetrization; Euler equation; Shape derivative;
D O I
10.1016/j.anihpc.2014.04.006
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:485 / 487
页数:3
相关论文
共 3 条
[1]   An isoperimetric inequality for a nonlinear eigenvalue problem [J].
Croce, Gisella ;
Henrot, Antoine ;
Pisante, Giovanni .
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2012, 29 (01) :21-34
[2]   Laplacian eigenvalues for mean zero functions with constant Dirichlet data [J].
Greco, Antonio ;
Lucia, Marcello .
FORUM MATHEMATICUM, 2008, 20 (05) :763-782
[3]  
Nazarov A. I., 2012, ARXIV12083640